MathSciNet Relay Station
MathSciNet bibliographic data
MR2168132 (2006e:60079) 60H10 (34D05 60F15 60G17)
Buldigīn, V. V.; Klesov, O. Ī.; Shtaĭnebakh, Ĭ. G. The PRV property of functions and the asymptotic behavior of solutions of stochastic differential equations. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 72 (2005), 10--23; translation in Theory Probab. Math. Statist. No. 72 (2006), 11–25
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement